Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

E.coil infection, stomach upset - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hey Doc,
Well i m suffering from upset stomach since last 6-7 months,
I've done my tests like stool culture, stool test, endoscopy, etc.
But nothing had been diagnosed except E Colie infection once & other time phsudmonse infection. But post complete treatment i m still feeling sweet pain in abdomen. Please suggest                                                       
User :   Hey Doc u there?
Doctor :   Hello.
User :   hey doc
User :   Please suggest me what should i do
Doctor :   Can you explain your symptoms in detail.
User :   Loose motions,
Doctor :   Ok
User :   stomach pain
Doctor :   Ok,
User :   Specially in left top and right bottom
Doctor :   Ok
User :   i had done with ultrasound also it was showing some swelling
User :   in intestine
Doctor :   Due you have continuously having this problem since 6 to 7 months?
User :   yes
Doctor :   What was the swelling? Did you ask your doctor?
User :   in endoscopy it was found that my villies were not absorbing food properly
Doctor :   Ok.
Doctor :   Please give your Age, Gender, Location, Occupation, Marital status, Height, Weight.
User :   Age 30, Married,
Doctor :   Ok
User :   5ft 8in
User :   60kg
Doctor :   Ok
Doctor :   you said a swelling was seen on the ultra sound. Did you ask your doctor about it?
User :   Yes, but it wasn't much so he said not to worry about it, it might be because of infection
Doctor :   Ok.
Doctor :   Did you take any medication for the current conditions?
User :   yes
Doctor :   Can you tell me about those?
User :   i don't remind them right now
User :   :(
Doctor :   Ok.
Doctor :   It looks like a infection of the intestine has destroyed your villi
Doctor :   In your intestine.
User :   ok
Doctor :   Or It could be a malabsorption syndrome.
User :   I've left with only 30 sec
Doctor :   You have to avoid gluten diet and take a course of anti
Doctor :   biotics.
Question is related to
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor